| Model Number |
M00562551 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a050702 captures the reportable event of loop cutting issue.
Event or Problem Description
Boston scientific corporation became aware of the following events through the article "safety and efficacy of cold snare polypectomy for small colorectal polyps" written by (b)(6).According to the literature, 119 patients were recruited for this study and underwent polypectomy at (b)(6) from may 2015 to may 2016.The participants were randomized, with 59 patients assigned to the cold snare polypectomy group.A total of 458 polyps were resected from the participants of both groups.Cold snare polypectomy was performed with a small oval flexible boston scientific profile snare or a medium flexible boston scientific profile snare.It was reported that three polyps were not successfully resected in the cold snare polypectomy group and were removed electrically.Note: no further information has been obtained despite good faith efforts.
Event or Problem Description
Boston scientific corporation became aware of the following events through the article "safety and efficacy of cold snare polypectomy for small colorectal polyps" written by takahiro ito, et al.According to the literature, 119 patients were recruited for this study and underwent polypectomy at asahikawa-kousei general hospital from may 2015 to may 2016.The participants were randomized, with 59 patients assigned to the cold snare polypectomy group.A total of 458 polyps were resected from the participants of both groups.Cold snare polypectomy was performed with a small oval flexible boston scientific profile snare or a medium flexible boston scientific profile snare.It was reported that three polyps were not successfully resected in the cold snare polypectomy group and were removed electrically.Note: no further information has been obtained despite good faith efforts.
Additional Manufacturer Narrative
Block b3: it was reported that the procedures were between from may 2015 to may 2016.Block g3: literature source journal article: ito t, et al."safety and efficacy of cold snare polypectomy for small colorectal polyps: a prospective randomized control trial and one-year follow-up study." medicine 2021;100:23(e26296).Block h6: imdrf device code a050702 captures the reportable event of loop cutting problem.Block h11: correction to the initial mdr in block b3, block d4, and block e1.